arrow
Volume 23, Number 5
Previous Issue Next Issue

Hou-De Han & Dong-Sheng Yin

J. Comp. Math., 23 (2005), pp. 449-462.

Preview Full PDF 581 6972 Abstract

Gai-Di Li & Ya-Xiang Yuan

J. Comp. Math., 23 (2005), pp. 463-478.

Preview Full PDF 592 7161 Abstract

Ling Guo & Huan-Zhen Chen

J. Comp. Math., 23 (2005), pp. 479-490.

Preview Full PDF 586 7118 Abstract

Qin Ni, Ch. Zillober & K. Schittkowski

J. Comp. Math., 23 (2005), pp. 491-502.

Preview Full PDF 569 7179 Abstract

Chun-Gang Zhu & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 503-512.

Preview Full PDF 583 7081 Abstract

Xiao-Xia Guo

J. Comp. Math., 23 (2005), pp. 513-526.

Preview Full PDF 593 7175 Abstract

Mu-Sheng Wei

J. Comp. Math., 23 (2005), pp. 527-536.

Preview Full PDF 586 7232 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 23 (2005), pp. 537-560.

Preview Full PDF 588 7277 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard